| Model Number |
TRF-415 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported right side rupture and a implant removal from textured to smooth due to the concerns of the product.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed an opening sharp assessed as unidentified (tear) opening (shell thickness was within specification).Anxiety-product/procedure: unable to confirm as it is a medical event not related to the device.Additional observations: black particles were observed inside the device.No further actions are required as the device was implanted.
Event or Problem Description